# SDR SIMA20103508

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 214,876 hours, 24,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644415
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND THAT THE LEFT OMEGA BEAM HAS CORROSION IN THE HOLE FOR EMERGENCY LIGHT WIRES JUST FORWARD OF FRAME 43-44 CROSS MEMBER. COMPLIED WITH REPAIR AT CROSS MEMBER FRAMES 43 AND 44 IAW EO EM-53MR-1480.  THE AIRCRAFT WAS RETURNED TO SERVICE.
